# SDR REXA2017062300762

- Difficulty date: June 23, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,196 hours, 14,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 881-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 881 - 977, IN CABIN.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49, AND REO 670-53-00-343.
